# SDR CA131105004

- Difficulty date: October 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE ACFT ENCOUNTERED LIGHT RIME ICE CONDITION.  ONCE ABOVE FL260, THE PILOT NOTICED THE ACFT WAS CLIMBING AT AN ANEMIC OR ZERO RATE.  AFTER CROSSING FL290, THE PILOT NOTICED THAT THERE WAS A SIGNIFICANT DISCREPANCY BETWEEN BOTH ENGINES, TOTAL AIR TEMPERATURE (TAT).  AT ONE POINT THE SPLIT WAS 14 C.  THIS CAUSED A REDUCTION OF POWER DUE TO THE FADEC COMPUTER ADJUSTING FOR TEMPERATURE. THE TAT SPLIT WAS INTERMITTENT UNTIL INITIAL DESCENT TO DESTINATION.  THE ACFT LANDED NORMALLY THE DATA COLLECTION UNIT WILL BE ANALYZED TO VERIFY ENGINE BEHAVIOR AND IMPLICATION IN THIS EVENT.
